A nonlinear functional for general scalar hyperbolic conservation laws

Hongxia Liu Tong Yang

Analysis of PDEs mathscidoc:1912.431013

Journal of Differential Equations, 235, (2), 658-667, 2007.4
A generalized entropy functional was introduced in [T.-P. Liu, T. Yang, A new entropy functional for scalar conservation laws, Comm. Pure Appl. Math. 52 (1999) 14271442] for the scalar hyperbolic conservation laws with convex flux function. This functional was crucially used in the functional approach to the L 1 stability study on the system of hyperbolic conservation laws when each characteristic field is either genuinely nonlinear or linearly degenerate. However, how to construct the generalized entropy functional for scalar conservation laws with general flux, and then how to apply the functional approach to the L 1 study on general systems are still open. In this paper, we construct a new nonlinear functional which gives some partial answer to this question and we expect the analysis will shed some light on the future investigation in this direction.
No keywords uploaded!
[ Download ] [ 2019-12-24 21:12:22 uploaded by Tong_Yang ] [ 280 downloads ] [ 0 comments ]
@inproceedings{hongxia2007a,
  title={A nonlinear functional for general scalar hyperbolic conservation laws},
  author={Hongxia Liu, and Tong Yang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224211222599031577},
  booktitle={Journal of Differential Equations},
  volume={235},
  number={2},
  pages={658-667},
  year={2007},
}
Hongxia Liu, and Tong Yang. A nonlinear functional for general scalar hyperbolic conservation laws. 2007. Vol. 235. In Journal of Differential Equations. pp.658-667. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224211222599031577.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved